# SDR DALA2023120409901

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 49,728 hours, 34,752 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON OUTER PAN (3 EA) ON STOP FITTING AREA (AFT EDGE) AT AFT CARGO DOOR. SUMMARY OF NRC 0072: CRACKS OUTER PAN ON STOP FITTINGS AREA (AFT EDGE) AT AFT CARGO DOOR WERE REPAIRED PER ERA 613600-14 REV ORIGINAL SECTION I PERMANENT REPAIR AND PRI 613600-14 REV 2. ASSOCIATED ERA 14-613600 ADDED FOR AC 9580. (LP #0092145)
